# SDR QXEA2012062800572

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S30S HAS AREAS OF CORROSION BETWEEN STA X32.400 AND X116.000.   REMOVED RIVETS FOM IAW 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND STRINGER TO BE OUT OF LIMITS, MATCH DRILLED NEW STRINGER IAW SRM 51-40-07-02-01.  INSTALLED STRINGER IAW SRM 51-42-05-02-01.  RESTORED SURFACE PROTECTION IAW SRM 51-21-10-02-01, 51-25-10-02-01, AND 51-25-15-02-01.
